# SDR AALA202405204036

- Difficulty date: May 12, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,335 hours, 33,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347210220000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER INBOARD SPLICE AT AFT GALLEY AREA AT FR 68. REPAIRED SPLICE INBOARD SIDE UPPER POSITION PER SRM 51-42-11.
